MathSciNet Relay Station
MathSciNet bibliographic data
MR2518540 06F35 (03G25)
Jun, Young Bae; Kim, Hee Sik; Neggers, J. Pseudo $d$-algebras. Inform. Sci. 179 (2009), no. 11, 1751–1759.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement